Back to Search Start Over

Stability for noncoercive elliptic equations

Authors :
Shuibo Huang
Qiaoyu Tian
Jie Wang
Jia Mu
Source :
Electronic Journal of Differential Equations, Vol 2016, Iss 242,, Pp 1-11 (2016)
Publication Year :
2016
Publisher :
Texas State University, 2016.

Abstract

In this article, we consider the stability for elliptic problems that have degenerate coercivity in their principal part, $$\displaylines{ -\text{div}\Big(\frac{|\nabla u|^{p-2}\nabla u}{(1+|u|)^{\theta(p-1)}}\Big) +|u|^{q-1}u=f,\quad x\in\Omega, \cr u(x)=0,\quad x\in \partial\Omega, }$$ where $\theta>0$, $\Omega\subseteq \mathbb{R}^N$ is a bounded domain. Let K be a compact subset in $\Omega$ with zero r-capacity ($pr(p-1)[1+\theta(p-1)]/(r-p)$, and $u_n$ is the sequence of solutions of the corresponding problems with datum $f_n$. Then $u_n$ converges to the solution u.

Details

Language :
English
ISSN :
10726691
Volume :
2016
Issue :
242,
Database :
Directory of Open Access Journals
Journal :
Electronic Journal of Differential Equations
Publication Type :
Academic Journal
Accession number :
edsdoj.718d62ad8bb4a6e92fe094fda4bae82
Document Type :
article